Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 188, NWS Dodge City, KS

June 12, 20184 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 12, 2018, 7:57 PM CDT for 4 counties in Kansas. It was in force for 63 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2018, 7:57 PM CDT (00:57 UTC)
Expired
Jun 12, 2018, 9:00 PM CDT
In force
63 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Edwards County, KS, Pawnee County, KS, Rush County, KS, Stafford County, KS

The radar

The Dodge City radar (KDDC), 96 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 8:00 PM CDTHAIL 1.75Garfield, KSCORRECTS PREVIOUS HAIL REPORT FROM GARFIELD. EMERGENCY MANAGER REPORTED GOLF BALL SIZE HAIL IN GARFIELD.
Jun 12, 8:00 PM CDTHAIL 2Garfield, KSCORRECTS PREVIOUS HAIL REPORT FROM GARFIELD. CORRECTS PREVIOUS HAIL REPORT FROM GARFIELD. EMERGENCY MANAGER REPORTED HEN EGG SIZE HAIL IN GARFIELD.
Jun 12, 8:04 PM CDTHAIL 1.75Garfield, KSEMERGENCY MANAGER REPORTED GOLF BALL SIZE HAIL IN GARFIELD.
Jun 12, 8:20 PM CDTHAIL 1.75Garfield, KSGOLF BALL SIZE SOCIAL MEDIA.
Jun 12, 8:25 PM CDTHAIL 2.75Garfield, KSESTIMATED BASEBALL SIZE BASED ON PICTURE ON TWITTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.0 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2018-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3452 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2018-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3452 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1860 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.5
Supercell composite
20.2

Open this sounding in Storm Lab

The text

As transmitted.

054 
WUUS53 KDDC 130057
SVRDDC
KSC047-145-165-185-130200-
/O.NEW.KDDC.SV.W.0188.180613T0057Z-180613T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
757 PM CDT TUE JUN 12 2018

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Eastern Pawnee County in south central Kansas...
  Northwestern Stafford County in south central Kansas...
  Southeastern Rush County in central Kansas...
  Northeastern Edwards County in south central Kansas...

* Until 900 PM CDT.

* At 756 PM CDT, a severe thunderstorm was located near Zook, and is
  moving northeast at 15 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Larned, Garfield, Seward, Radium, Zook and Frizell. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3796 9903 3811 9933 3839 9911 3837 9903
      3826 9903 3826 9880 3809 9874
TIME...MOT...LOC 0056Z 225DEG 4KT 3808 9913 

HAIL...1.50IN
WIND...60MPH
 
$$

FINCH
4 follow-up statements
833 
WWUS53 KDDC 130108
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
808 PM CDT TUE JUN 12 2018

KSC047-145-165-185-130200-
/O.CON.KDDC.SV.W.0188.000000T0000Z-180613T0200Z/
Pawnee KS-Stafford KS-Rush KS-Edwards KS-
808 PM CDT TUE JUN 12 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EASTERN PAWNEE...NORTHWESTERN STAFFORD...SOUTHEASTERN RUSH AND
NORTHEASTERN EDWARDS COUNTIES...

At 807 PM CDT, a severe thunderstorm was located near Zook, and is
nearly stationary.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Emergency management reported golf ball sized hail in 
         Garfield at 8 pm.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Larned, Garfield, Seward, Radium, Zook and Frizell. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3796 9903 3811 9933 3839 9911 3837 9903
      3826 9903 3826 9880 3809 9874
TIME...MOT...LOC 0107Z 225DEG 4KT 3809 9912 

HAIL...1.75IN
WIND...60MPH
 
$$

FINCH
180 
WWUS53 KDDC 130119
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
819 PM CDT TUE JUN 12 2018

KSC165-130128-
/O.CAN.KDDC.SV.W.0188.000000T0000Z-180613T0200Z/
Rush KS-
819 PM CDT TUE JUN 12 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RUSH COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warning area. Therefore, the warning has been cancelled.

LAT...LON 3796 9903 3811 9933 3829 9912 3826 9905
      3826 9880 3809 9874
TIME...MOT...LOC 0118Z 225DEG 4KT 3810 9911 

$$

KSC047-145-185-130200-
/O.CON.KDDC.SV.W.0188.000000T0000Z-180613T0200Z/
Pawnee KS-Stafford KS-Edwards KS-
819 PM CDT TUE JUN 12 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EASTERN PAWNEE...NORTHWESTERN STAFFORD AND NORTHEASTERN EDWARDS
COUNTIES...

At 818 PM CDT, a severe thunderstorm was located 3 miles north of
Zook, and is nearly stationary.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Larned, Garfield, Seward, Radium, Zook and Frizell. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3796 9903 3811 9933 3829 9912 3826 9905
      3826 9880 3809 9874
TIME...MOT...LOC 0118Z 225DEG 4KT 3810 9911 

HAIL...1.75IN
WIND...60MPH
 
$$

FINCH
895 
WWUS53 KDDC 130146
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
846 PM CDT TUE JUN 12 2018

KSC047-145-185-130200-
/O.CON.KDDC.SV.W.0188.000000T0000Z-180613T0200Z/
Pawnee KS-Stafford KS-Edwards KS-
846 PM CDT TUE JUN 12 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN PAWNEE...WEST CENTRAL STAFFORD AND NORTHEASTERN
EDWARDS COUNTIES...

At 845 PM CDT, a severe thunderstorm was located 3 miles northwest of
Zook, moving east at 5 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Larned, Garfield, Zook and Frizell. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3796 9903 3811 9933 3826 9915 3823 9907
      3816 9894 3806 9887
TIME...MOT...LOC 0145Z 282DEG 20KT 3809 9914 

HAIL...1.25IN
WIND...60MPH
 
$$

FINCH
854 
WWUS53 KDDC 130157
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
857 PM CDT TUE JUN 12 2018

KSC047-145-185-130207-
/O.EXP.KDDC.SV.W.0188.000000T0000Z-180613T0200Z/
Pawnee KS-Stafford KS-Edwards KS-
857 PM CDT TUE JUN 12 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PAWNEE...WEST
CENTRAL STAFFORD AND NORTHEASTERN EDWARDS COUNTIES WILL EXPIRE AT 900
PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 3796 9903 3811 9933 3826 9915 3823 9907
      3816 9894 3806 9887
TIME...MOT...LOC 0157Z 225DEG 4KT 3810 9913 

$$

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 7:00 PM CDT, 57 minutes earlier.

Area forecast discussion, Jun 12, 7:00 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
700 PM CDT Tue Jun 12 2018

...Updated Aviation Discussion...

.SHORT TERM...(This evening through Wednesday)
Issued at 1258 PM CDT Tue Jun 12 2018

Areas of thunderstorms will be in the forecast tonight through mid
tomorrow morning. The first area of development looks to be along
a stalled frontal boundary roughly from Ashland to St. John. Once
these thunderstorms develop the outflow/cold pool could trigger
convection further west through the rest of the evening along the
boundary back westward to Dodge City. Another area of convection
in association with an upper level shortwave is expected to
develop along the Palmer divide in Colorado and then move south
and eastward into western Kansas after midnight tonight. These
thunderstorms could contain heavy rain as they evolve into a MCS
and move along the frontal boundary with decent enough 850 mb
winds.

Wednesday as the storm activity moves out clouds will hang around
through the early-mid afternoon. Depending on how long the clouds
hang around temperatures are expected to be cooler with highs
mainly in the upper 80s although a few low 90s can't be ruled out.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 141 PM CDT Tue Jun 12 2018

Hot temperatures will be the general theme as we go into the long
term forecast.

Another complex of storms is forecast to develop from Wednesday
night into Thursday morning. A shortwave trough in eastern
Colorado is forecast to develop convection and move into western
Kansas through the evening and overnight hours.

Winds will pick up out of the southwest through the day Thursday
with 850 mb temperatures warming to around 30 (C) for most
locations we should see highs get back into the upper 90s.

For Friday on it looks like the core of the warmer air will be
firmly in place through the central and southern plains driving
the jet stream well to the north. This should keep us mainly dry
with afternoon temperatures in the mid to upper 90s through the
weekend.

With the forecast position of the jet stream this should keep the
remnants of what is currently Hurricane Bud mainly to the west in
the Rockies through the weekend. However with a large upper level
low moving into the Pacific northwest by next Monday this may
drive some of the tropical moisture into southwest Kansas along
with a cool down in temperatures.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 652 PM CDT Tue Jun 12 2018

Thunderstorms earlier this evening have developed along a surface
boundary located east of Dodge City and Liberal. These two
locations currently appear the have the better chance for a few
isolated thunderstorms over the next few hours just east of these
airports so have included a VCTS til 03z Wednesday. Elsewhere
thunderstorm probability looks to be very low. Prevailing winds
across western Kansas overnight will be from the southeast at
around 10 knots. BUFR soundings indicating VFR conditions
overnight.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  68  87  70  97 /  60  60  20   0
GCK  65  87  68  99 /  70  30  20   0
EHA  66  90  67  96 /  60  10  20  10
LBL  67  89  69  98 /  60  30  20   0
HYS  66  86  69  99 /  50  30  20  10
P28  71  87  71  97 /  60  60  10   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Tatro
LONG TERM...Tatro
AVIATION...Burgert
Hazardous weather outlook, Jun 12, 5:14 AM CDT, 14 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
514 AM CDT Tue Jun 12 2018

KSZ030-031-043>046-061>066-074>081-084>090-131015-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
514 AM CDT Tue Jun 12 2018 /414 AM MDT Tue Jun 12 2018/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------
Thunderstorm chances throughout Southwest Kansas
 increase this afternoon/evening, and may linger into Wednesday.
 Without strong upper level forcing, there will be several areas
 of potential storm initiation this afternoon. First being
 boundaries that set up over Western Kansas from convection this
 morning toward Central Kansas; second being along the warm front
 as it lifts northwest into southwestern Kansas (roughly east of
 Highway 183); and finally, where models have been most consistent
 in agreement is around a mid-level vorticity max that the NAM and
 GFS kicks out of Rockies and into Western Kansas late this
 afternoon. Storms that initially develop will have large hail and
 strong to severe wind concerns. If storms congeal into a
 possible convective system tonight, main concerns will be heavy
 rain/flooding, damaging wind and large hail.

Day 1 Hazards
-------------
* Lightning: Elevated risk
* Excessive heat: Limited risk

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Days 2-7 Discussion
-------------------
Storms may linger into Wednesday morning.
 Another chance of storms will occur Wednesday night. Thursday
 through Sunday look to remain dry at this time. Monday, rain
 chances return.

Days 2-7 Hazards
----------------
* Wednesday
  - Lightning: Limited risk

* Thursday
  - Lightning: Limited risk
  - Excessive heat: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Elevated risk

* Friday
  - Excessive heat: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Elevated risk

* Saturday
  - Lightning: Limited risk
  - Excessive heat: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Elevated risk

* Sunday
  - Lightning: Limited risk
  - Excessive heat: Limited risk
  - Non thunderstorm wind: Limited risk

* Monday
  - Lightning: Elevated risk
  - Excessive heat: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 5 and 11 pm west of
highway 83 for storms coming in from Colorado, and east of 86 for
storms along boundaries. If storms form into a convective system,
storms will move through Southwest Kansas overnight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Local storm report, Jun 12, 7:02 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
702 PM CDT TUE JUN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             1 SSE KINSLEY           37.91N 99.41W
06/12/2018  E1.00 INCH       EDWARDS            KS   STORM CHASER

            QUARTER SIZE.

&&

RML
Local storm report, Jun 12, 7:10 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
710 PM CDT TUE JUN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             MULLINVILLE             37.59N 99.47W
06/12/2018  E1.50 INCH       KIOWA              KS   TRAINED SPOTTER

            PING PONG SIZE.

0645 PM     HAIL             7 NNW RADIUM            38.26N 98.96W
06/12/2018  E1.25 INCH       PAWNEE             KS   PUBLIC

            HALF DOLLAR SIZE.

&&
Local storm report, Jun 12, 7:14 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
714 PM CDT TUE JUN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             1 N BUCKLIN             37.57N 99.63W
06/12/2018  E2.00 INCH       FORD               KS   PUBLIC

            2 INCH HAIL 1.5 MILES NORTH OF BUCKLIN.

&&
Local storm report, Jun 12, 7:25 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
725 PM CDT TUE JUN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             1 W GREENSBURG          37.61N 99.30W
06/12/2018  E1.00 INCH       KIOWA              KS   NWS EMPLOYEE

            QUARTERS AT HOSPITAL IN GREENSBURG.

0715 PM     HAIL             GREENSBURG              37.61N 99.29W
06/12/2018  E1.00 INCH       KIOWA              KS   NWS EMPLOYEE

            QUARTERS IN GREENSBURG.

0714 PM     HAIL             4 E MULLINVILLE         37.59N 99.39W
06/12/2018  E1.75 INCH       KIOWA              KS   PUBLIC

            GOLF BALL SIZE 3-4 MILES EAST OF
            MULLENVILLE.

&&
Local storm report, Jun 12, 7:34 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
734 PM CDT TUE JUN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             CENTERVIEW              37.82N 99.27W
06/12/2018  E1.25 INCH       EDWARDS            KS   STORM CHASER

            HALF DOLLAR.

0720 PM     HAIL             5 S RADIUM              38.10N 98.90W
06/12/2018  E1.00 INCH       STAFFORD           KS   PUBLIC

            QUARTER SIZE HAIL.

&&
Local storm report, Jun 12, 7:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
741 PM CDT TUE JUN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             CENTERVIEW              37.82N 99.27W
06/12/2018  E1.25 INCH       EDWARDS            KS   STORM CHASER

            CORRECTS PREVIOUS HAIL REPORT FROM
            CENTERVIEW. HALF DOLLAR.

&&

RML

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:00 PM CDTSevere Thunderstorm WarningDDCFord, Kiowa45 min
Jun 12, 7:18 PM CDTFlash Flood WarningDDCClark, Comanche3 hr
Jun 12, 7:20 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Pratt, Stafford55 min
Jun 12, 7:33 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Kiowa27 min
Jun 12, 8:14 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Stafford61 min
Jun 12, 8:17 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pratt, Stafford23 min
Jun 12, 8:24 PM CDTSevere Thunderstorm WarningDDCClark, Meade, Seward66 min
Jun 12, 8:54 PM CDTSevere Thunderstorm WarningDDCSeward, Stevens66 min
Jun 12, 9:02 PM CDTSpecial Weather StatementDDCMorton58 min
Jun 12, 9:10 PM CDTSevere Thunderstorm WarningDDCMorton65 min
Jun 12, 9:32 PM CDTSevere Thunderstorm WarningDDCSeward, Stevens40 min
Jun 12, 9:35 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa39 min
Jun 12, 9:47 PM CDTSpecial Weather StatementDDCPratt58 min
Jun 12, 10:19 PM CDTSpecial Weather StatementDDCStanton56 min
Jun 12, 11:19 PM CDTSpecial Weather StatementDDCSeward, Stevens56 min
Jun 12, 11:23 PM CDTSevere Thunderstorm WarningDDCGrant, Stanton52 min
Jun 12, 11:39 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny51 min
Jun 13, 12:10 AM CDTSevere Thunderstorm WarningDDCGrant, Stanton50 min
Jun 13, 12:28 AM CDTSevere Thunderstorm WarningDDCHamilton, Kearny25 min
Jun 13, 12:57 AM CDTSpecial Weather StatementDDCGrant63 min
Jun 13, 1:11 AM CDTSpecial Weather StatementDDCStanton64 min
Jun 13, 6:40 AM CDTSpecial Weather StatementDDCHamilton65 min
Jun 13, 7:45 AM CDTSpecial Weather StatementDDCHamilton45 min
Jun 13, 9:25 AM CDTSpecial Weather StatementDDCLane65 min
Jun 13, 9:31 AM CDTSpecial Weather StatementDDCTrego44 min
Jun 13, 9:48 AM CDTSpecial Weather StatementDDCEllis42 min
Jun 13, 9:52 AM CDTSpecial Weather StatementDDCTrego23 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.